RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 67, Issue 5(407)  


The Monge–Kantorovich problem: achievements, connections, and perspectives
V. I. Bogachev, A. V. Kolesnikov
3
Complex cobordism and formal groups
V. M. Buchstaber
111

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Degeneracy criterion for a convex polyhedron
M. I. Shtogrin
175
Asymptotic behaviour of the Hermite–Padé polynomials of the 1st kind for a pair of functions forming a Nikishin system
E. A. Rakhmanov, S. P. Suetin
177

Mathematical Events
Friedrich Hirzebruch (on the 85th anniversary of his birth)
179
Akeksandr Danilovich Aleksandrov (on the 100th anniversary of his birth)
S. S. Kutateladze, S. P. Novikov, Yu. G. Reshetnyak
180
Vladimir Aleksandrovich Marchenko (on his 90th birthday)
Yu. M. Berezanskii, V. E. Zakharov, V. P. Kotlyarov, K. V. Maslov, S. P. Novikov, L. A. Pastur, F. S. Rofe-Beketov, A. M. Samoilenko, E. Ya. Khruslov
186
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019